Results 1 to 5 of 5
Paws
  1. #1
    expopper is offline New Member
    Join Date
    Jul 2007
    Posts
    8

    Default Paws

    I quit a high milligram morphine/oxycontin habit 182 days ago, but I still am struggling with a lot. I have tons of anxiety, which is strange because I was not that anxious of a person before drugs. Thus, I do not think this is a preexisting problem. The depression is not that bad, and usually linked to the anxiety. I know that these are PAWS symptoms, but why would the anxiety dominate? It is almost to the point where I can't function. It has improved over the last months, but very slowly.

    If anyone has had a similar experience, please share some insight into my situation. Thank you,
    EXP

  2. #2
    chalumni is offline New Member
    Join Date
    Mar 2008
    Posts
    16

    Default paws

    I am having the same problem with PAWS after 30 years of big time opiate addiction and clean 3 months. The anxiety is really, really bad, but I attribute that more to actual withdrawal symptoms than true anxiety. At least that is what all my drug rehab counselors are telling me. Also, I think the anxiety is just learning how to live day to day without using. My postacute symptoms are just like withdrawal with shaking, nausea, etc. I do know that with the many years of addiction these symptoms can last for a long, long time, up to several years. My symptoms can last for hours at a time or just a few minutes. What about Suboxone for PAWS or is that just one addiction for another?

  3. #3
    Slim77 is offline New Member
    Join Date
    Apr 2008
    Posts
    2

    Default oxy/meth, 182 days

    expopper, I just joined the site so I'm not sure how to address this. But 182 days is amazing But if you're not taking any other medication to work with the other issues, I don't know how you did it. I was taking 30 norco a day then switched to oxy 80mg and then I was taking up to 25 a day. I could not have done it without suboxone. But your issue now is anxiety and there is medication for that if youre not taking anything. What was the mg's of pain meds you were taking? Are you taking anything such as lexapro, wellbutrin, seraquil or trazadone for help to fall to sleep. You probably don't want to get started on valium or xanax but there are plenty of other non addictive meds to treat your condition. Good Luck!

  4. #4
    chalumni is offline New Member
    Join Date
    Mar 2008
    Posts
    16

    Default

    expopper:

    I started taking Suboxone 8 mg a day for my PAWS and it has really, really helped. The onlyl drawback is I feel my old addictive qualities coming back. I am not going to as many NA meetings, starting to withdraw from people and outside activities, all the great things that just started coming back. I don't consider myself clean and sober anymore after three months clean after inpatient detox and treatment.

    I started Suboxone and have tried to go without it for the last few days, no really acute withdrawal symptoms, just a lot of anxiety from the PAWS. I am going to give it another few days and see how things go. If PAWS is bad, will start again.

    Take care.

  5. #5
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Quote Originally Posted by chalumni View Post
    expopper:

    I started taking Suboxone 8 mg a day for my PAWS and it has really, really helped. The onlyl drawback is I feel my old addictive qualities coming back. I am not going to as many NA meetings, starting to withdraw from people and outside activities, all the great things that just started coming back. I don't consider myself clean and sober anymore after three months clean after inpatient detox and treatment.

    I started Suboxone and have tried to go without it for the last few days, no really acute withdrawal symptoms, just a lot of anxiety from the PAWS. I am going to give it another few days and see how things go. If PAWS is bad, will start again.

    Take care.

    I used opiates like you for 40 years. I abused them until I nearly died several times, my heart stopped more than once. I have had problems similar to yours and relapsed several times over the last 7 years since first trying to stop. I don't know if my post withdrawal symptoms were as bad as yours obviously, but I had them for sure. Suboxone has been a life saver for me. I also took it in doses of 8mg a day just as you are. But like you, I also depend on my many friends in recovery at NA and I pray daily to God in the name of Jesus Christ to remove my shortcomings and to give me the strength to do His will. I can't emphasize enough that Suboxone is great for you and me as well, but remember it is only a drug, and we still need to stay focused on the other things that help us with our spiritual being. Suboxone has its place, but realize that it will not solve all of your problems. I made a post in Featured Conditions titled "starting and stopping Suboxone successfully." You might want to read it and see how it worked for me. I was able to use it for no longer than a month and I am now happy and drug free. I still have a full bottle and if I start having problems, rest assured I will take it again. But with God's grace I have not had to use any drugs, Suboxone included, today. That is as far ahead as I look. I will deal with tomorrow when it comes. Remember one thing, at least it works for me. That is this ... If you are going to pray, then don't worry. Everything will be fine if you are sincere. If you are going to worry, then don't pray. They don't work together. Good luck and God bless!!!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22